# SDR 2006UALA00242

- Difficulty date: February 7, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD BULKHEAD STA 727 STRINGER 27R FWD ATTACHMENT FASTENERS 3RD AND 4TH FROM BOTTOM ARE WORKING.  INSTALLED NEW STA 727 BULKHEAD FITTING AT STR 27R REF SRM 51-40-02.
